Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Flickering of lips that lasts for few seconds. What is the cause and remedy?

hello dr, i would like to know whts the reason behind the flickering of lips as it happens to my husband and it continues for few seconds so plz would like to know what are the remedies n reason behind that thank u if u help me out to solve the query n would also like to know is it related with some heart problem or something serious.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Welcome to HCM!

On reading your question I feel that you should meet a doctor in person and get your husband examined.

had I been treating him I would check his blood pressure , may need an ECG, routine blood tests. You have not mentioned if your husband is aware of this symptoms himself while having it or not? but still I think it wil be wise to get a CAT scan head done to check if everything is right in brain.

The symptom you have described can be in case of high blood pressure or may be due to some kind of minor seizure like activity in brain....One can be sure of anything only after examining him and getting some investigations.

I will suggest you that you should not ignore it. It doesn't appear to be dangerous at present, so please do. it panic but certainly warrants investigation.

Hope you find the reply helpful
feel free to ask more queries
Dr. Manisha Gopal
Answered: Sun, 24 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor